# SDR AU990714

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 35-C33
- Engine: Cont IO470K
- Propeller: Mcauly 2A36C23
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt & Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT WING UPPER SPARS CONTAINED SEVERE INTERGRANNULAR CORROSION.  ON THE LT WING A SECTION OF THE REAR HINGE HAD BEEN REMOVED WITH NO MATERIAL REPLACED.  ON THE RT WING A SUSPECT REPAIR HAD BEEN CARRIED OUT WITH A DOUBLER ADDED. SUBMITTER SUSPECTED UNAPPROVED REPAIRS.
